Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Doxy and photosensitive reaction - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   Hi
Doctor :  
How can I help you?
User :   hell my mom has lymes deisce and the dr gave her meds. she went in the sun and now is red for 3 days and is starten to blisser has 2nd dregee burns and cant see with puffy lips what should she do
Doctor :  
What is the medicine that is given to her?
User :   not sure.
Doctor :  
But this seems to be hypersensitivity reaction
Doctor :  
Usually Lymes disease is treated by Amoxycillin or Doxycycline
Doctor :  
Doxycycilline can cause hypersensitivity reactions like these
Doctor :  
They are photosensitive too
Doctor :  
So she should not be roaming in the sun
Doctor :  
The doctor should have already advised her on this
User :   the med is called Doxycycline
Doctor :   Yes I was mentioning the same
User :   how should she treat it
Doctor :  
Please read the above
Doctor :  
text I typed now
User :   how should she treat it
Doctor :  
Do you mean Lyme's disease or the present hypersensitivity reaction?

Doctor :  
ie is the photosensitive reaction
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor